Universidad Complutense de Madrid
E-Prints Complutense

Non-formal co-symplectic manifolds

Impacto

Downloads

Downloads per month over past year

Bazzoni, G. and Fernández, Marisa and Muñoz, Vicente (2015) Non-formal co-symplectic manifolds. Transactions of the American Mathematical Society, 367 (6). pp. 4459-4481. ISSN 0002-9947

[img]
Preview
PDF
300kB
[img] PDF
Restringido a Repository staff only

327kB

Official URL: http://www.ams.org/journals/tran/2015-367-06/S0002-9947-2014-06361-7/home.html



Abstract

We study the formality of the mapping torus of an orientation-preserving diffeomorphism of a manifold. In particular, we give conditions under which a mapping torus has a non-zero Massey product. As an application we prove that there are non-formal compact co-symplectic manifolds of dimension m and with first Betti number b if and only if m = 3 and b >= 2, or m >= 5 and b >= 1. Explicit examples for each one of these cases are given.


Item Type:Article
Uncontrolled Keywords:Co-symplectic manifold; Mapping torus; Minimal model; Formal manifold.
Subjects:Sciences > Mathematics > Geometry
ID Code:30123
Deposited On:18 May 2015 08:32
Last Modified:12 Dec 2018 15:12

Origin of downloads

Repository Staff Only: item control page